# SDR 2007UALA00078

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 57,438 hours, 33,778 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R CUTOUT LOWER FWD CORNER 2.75 INCH CRACK.   MAJOR REPAIR: REMOVED DAMAGE. STOP DRILLED AND PLUGGED BEAR STRAP. FABRICATED AND INSTALLED REPAIR DOUBLER.
